# SDR 99FDEA00043

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22931
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT FIRE WARNING NR 1 ENGINE.  REMOVED AND CLEANED GASKET, REPLACED AND RETORQUED ATTACH BOLTS PER 36-10.  CLOSED PANELS PER JPF, RAN ENGINE AT T/O AND MAX CONT POWER FOR 4 MIN PER JET RUN HKBK 4-21.  NO FIRE WARNING NOTED.
